# SDR SIMA20170408003

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 41,659 hours, 38,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR GROUND ILLUMINATION EMERGENCY LIGHT INOPERATIVE.  RESEATED THE LAMP IAW AMM 33-50-09. OPS CHECKED GOOD.
